# SDR SWAA2020021941494

- Difficulty date: February 5, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N921WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36626
- Aircraft time: 40,643 hours, 24,456 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INSPAR RIB LOCATED STAB. STA. 129.5 AND 19 INCH FROM FRONT SPAR AT L/H HORIZONTAL STABILIZER.          / REPAIRED INSPAR RIB PER SRM.
